# SDR AALA202202081283

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 14,270 hours, 5,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 154712
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAULT EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN. PERFORMED OPERATIONAL TEST OF FAULT CONFIRMATION PER TSM 33-51-00-810-822-A THE EMERGENCY POWER SUPPLY UNIT (12WL) MUST BE REPLACED AT CABIN PASSENGER PER AMM 33-51-38-400-001-A THE EMERGENCY POWER SUPPLY UNIT (12WL) WAS REPLACED AND PERFORMED OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-00-710-001 TEST IS OK.
